CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › Adam Edwards › Posts

Posts by Adam Edwards

4 posts shown.

It really varies from person to person—honestly. In this book I got from Yaz, it mentions possible side effects like acne, skin bumps, eczema, rashes, and those annoying sun spots and all that skin stuff. I'm just not sure if those things stick around or if they're just temporary😕
It’s really important that this goes better 🙂 Mine flared up about 3 or 4 days ago—and honestly, it's just been getting worse since then—and now I'm almost at the point of a blister. I’m really hoping I won't have to quit taking Yaz too, like what happened with Diane and Celestone. The side effects list mentions things like acne and skin inflammation, which is fine, but I can't tell if that's just a temporary thing or if it stays—ugh :S Still, I'm crossing my fingers that it settles down for me like it did for you, even if it takes another 2 or 3 months...
Sean Lopez3 said:Same happened to me, but things are finally starting to level out. Guess the body just needs time to adjust.👍

How long did it take you? 🙂 And what was your mood like before you started the pills?
Michael Palmer4 said:I’m currently taking Logest. Because of an ear infection, I was prescribed Klavocin, and now I’m spiraling—can you actually take birth control pills and Klavocin at the same time?
The instructions for Klavocin basically say to give your doctor a heads-up if you're on oral contraceptives, but honestly, I totally failed to mention it during my appointment. Help??

Augmentin isn't one of those antibiotics that messes with your birth control effectiveness, so don't sweat that part. Still—it’s probably smart to give your OB-GYN or primary care doctor a quick call just to be safe if you're worried about anything else.

I'm actually curious—has anyone else seen their skin get way worse right after starting birth control?
When I was on Yasmin, my skin was a total disaster—then I stopped, and things got even uglier, so I had to switch. Now, I'm finishing up my first month on Yaz, and my skin has flared up big time—I've got these red, inflamed bumps along my jawline and it's just awful.😢